# SDR SWAA2018021319701

- Difficulty date: February 9, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 27,388 hours, 16,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5310
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED IN THE FORWARD WET AREA BETWEEN BS 312 TO 328, LBL 46.   R & R THE FLOOR SUPPORT IAW SRM.
